Length and denominators of Egyptian fractions.Ⅲ

Gerald Tenenbaum, Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)150-156
JournalJournal of Number Theory
Volume35
Publication statusPublished - 1990 Jun 1

Cite this

Tenenbaum, G., & Yokota, H. (1990). Length and denominators of Egyptian fractions.Ⅲ. Journal of Number Theory, 35, 150-156.

Length and denominators of Egyptian fractions.Ⅲ. / Tenenbaum, Gerald; Yokota, Hisashi.

In: Journal of Number Theory, Vol. 35, 01.06.1990, p. 150-156.

Research output: Contribution to journalArticle

Tenenbaum, G & Yokota, H 1990, 'Length and denominators of Egyptian fractions.Ⅲ', Journal of Number Theory, vol. 35, pp. 150-156.
Tenenbaum G, Yokota H. Length and denominators of Egyptian fractions.Ⅲ. Journal of Number Theory. 1990 Jun 1;35:150-156.
Tenenbaum, Gerald ; Yokota, Hisashi. / Length and denominators of Egyptian fractions.Ⅲ. In: Journal of Number Theory. 1990 ; Vol. 35. pp. 150-156.
@article{311fdb9227884369a9ef963a5f3e32a1,
title = "Length and denominators of Egyptian fractions.Ⅲ",
author = "Gerald Tenenbaum and Hisashi Yokota",
year = "1990",
month = "6",
day = "1",
language = "English",
volume = "35",
pages = "150--156",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Length and denominators of Egyptian fractions.Ⅲ

AU - Tenenbaum, Gerald

AU - Yokota, Hisashi

PY - 1990/6/1

Y1 - 1990/6/1

M3 - Article

VL - 35

SP - 150

EP - 156

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -